MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1016/j.ad.2017.10.011

Медицинская библиотека · Actas dermo-sifiliograficas · 2018

Blisters Induced by PUVA: A Report of 5 Cases.

Vázquez-Osorio I, González-Delgado S, Suárez-García C, Gonzalvo-Rodríguez P, Rodríguez-Díaz E

СтатьяПеревод в очереди

Аннотация

Blisters associated with PUVA treatments are an adverse effect of photochemotherapy that has been reported in the literature. Asymptomatic blisters appear spontaneously mainly on the lower limbs and resolve without treatment. The differential diagnoses to consider include a phototoxic reaction, pseudoporphyria, and PUVA-induced bullous pemphigoid. We describe the clinical and histologic features in 5 cases of blistering secondary to PUVA treatment. If this adverse effect is accurately diagnosed, photochemotherapy need not be interrupted, and unnecessary diagnostic procedures and additional treatments can be avoided.

Для цитирования: Vázquez-Osorio I, González-Delgado S, Suárez-García C, Gonzalvo-Rodríguez P, Rodríguez-Díaz E. Blisters Induced by PUVA: A Report of 5 Cases.. Actas dermo-sifiliograficas. 2018. DOI: 10.1016/j.ad.2017.10.011.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.